MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

XTANT MEDICAL HOLDINGS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number X010-0151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 11/28/2023.It was reported that a system 5.5mm cannulated tap malfunctioned while being used in a surgical procedure.There were no known patient complications associated with this complaint, an alternate available instrument was used to successfully complete the procedure.An rma# was issued for return of the complaint instrument, which was not available to be returned to the manufacturer for assessment due to being discarded at the surgical facility.
 
Additional Manufacturer Narrative
Visual and functional assessments could not be performed due to the complaint instrument not being received at the manufacturer for complaint assessment.A dhr review could not be performed due to the lot number of the complaint instrument not being available.It may be possible for a system 5.5mm tap to break when preparing patient bone if it was inadvertently shifted out of alignment while tapping the drilled patient bone.There has been one other complaint of similar nature in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.

Brand Name
XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key18404973
Report Number3005031160-2023-00027
Device Sequence Number19520021
Product Code MNI
UDI-Device IdentifierM697X01001511
UDI-PublicM697X01001511
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K152132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX010-0151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale